Calcul Jacobien
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 1, p. 1-98
@article{ASENS_1975_4_8_1_1_0,
     author = {Morin, Bernard},
     title = {Calcul Jacobien},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 8},
     number = {1},
     year = {1975},
     pages = {1-98},
     doi = {10.24033/asens.1281},
     zbl = {0359.57013},
     mrnumber = {52 \#15545},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_1975_4_8_1_1_0}
}
Morin, Bernard. Calcul Jacobien. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 1, pp. 1-98. doi : 10.24033/asens.1281. http://www.numdam.org/item/ASENS_1975_4_8_1_1_0/

[1] V. J. Arnold, Singularities of Smooth Maps (Uspehi Mat. Nauk., vol. 23, n° 1, (139), 1968, p. 3-44 (Russian) translated in AMS translations). | MR 37 #2243 | Zbl 0159.53603

[2] M. Boardman, Singularities of Differentiable Maps (Inst. Hautes Études Sci. Publ. Math., vol. 33, 1967, p. 21-57). | Numdam | MR 37 #6945 | Zbl 0165.56803

[3] Bourbaki, Éléments de mathématique, Algèbre, chap. III, ex. 10, 11, 12 et 14, Act. Sci. et Ind., Paris, Hermann, 1948, p. 114 à 116. | MR 82j:18022

[4] J. Dieudonné et J. B. Carrel, Invariant Theory, Old and New, Reprinted from Advances in Mathematics ; Academic Press, New York and London, 1970. | Zbl 0258.14011

[5] K. Hentzelt, Zur Theorie der Polynomideale und Resultanten (Math. Ann., vol. 88, 1923, p. 53-79). | JFM 48.0094.03

[6] G. Hermann, Die Frage der endlich vielen Schritte in der Theorie der Polynomideale (Math. Ann., vol. 95, 1926, p. 736-788). | JFM 52.0127.01

[7] H. Levine, Singularities of Differentiable Mappings (Lecture Notes, Bonn, 1959).

[8] J. Mather, On Thom-Boardman Singularities [Dynamical Systems, M. M. PEIXOTO, Ed. ; Proc. of a Symposium, University of Bahia, Brasil (July 26-August 14, 1971), Academic Press, New York-London, 1973, p. 233-248]. | MR 50 #5843 | Zbl 0292.58004

[9] B. Morin, Formes canoniques des singularités d'une application différentiable (C. R. Acad. Sc. Paris, t. 260, 1965, p. 5662-5665 et 6503-6506). | MR 31 #5212 | Zbl 0178.26801

[10] B. Morin, Computing Determinants (Remarks on M. Boardman's Theorem) Mim. Inst. for Advanced Study, Princeton, 1968 : tirage épuisé.

[11] Th. Muir, A Treatise on the Theory of Determinants, Dover publications Inc., New York, 1969.

[12] E. Noether, Eliminationstheorie und allgemeine Idealtheorie, (Math. Ann., vol. 90, 1923, p. 227-261). | JFM 49.0076.04

[13] Platonis, Omnia quœ extant opera. XXVI De Republica, VII, Ed. Henri Estienne, Genève, t. II, 1578.

[14] R. Thom, Les singularités des applications différentiables (Ann. Inst. Fourier, t. 6, 1955-1956, p. 43 à 87). | Numdam | MR 19,310a | Zbl 0075.32104

[15] J. C. Tougeron, Idéaux de fonctions différentiables I (Ann. Inst. Fourier, t. 18, 1968, p. 177-240). | Numdam | MR 39 #2171 | Zbl 0188.45102

[16] L. I. Sedov, A course in continuum mechanics, vol. 1, Basic equations and analytical techniques, p. 57-58, Wolters-Noordhoff, Groningen, Pays-Bas, 1971. | Zbl 0308.73005

[17] H. Whitney, Singularities of Mappings of Euclidean Spaces (Symposium internacional de Topologia Algebraica, La Universidad Nacional Autónoma, Mexico, 1958, p. 285-301). | MR 20 #4877 | Zbl 0092.28401